# SDR SWAA2021101228793

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 324AL ANGLE AT VERTICAL STABILIZER.  REPLACED ACCESS PANEL 324AL ANGLE AT VERTICAL STABILIZER IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9.
